Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The conjugacy problem and cyclic amalgamations


Author: Seymour Lipschutz
Journal: Bull. Amer. Math. Soc. 81 (1975), 114-116
MSC (1970): Primary 20F05; Secondary 20E05
MathSciNet review: 0379675
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20F05, 20E05

Retrieve articles in all journals with MSC (1970): 20F05, 20E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13661-5
PII: S 0002-9904(1975)13661-5